# SDR DALA2025021001024

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 74,017 hours, 29,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0803439) CORROSION FOUND ON SAME ANTENNA, ALSO ON PLATE OF SETTLEMENT AREA OF THE ANTENNA AT LOWER FUSELAGE. SETTLEMENT AREA OF THE ANTENNA AT LOWER FUSELAGE WAS FABRICATED AND REPLACED PER DWG 143A3281 REV. - AND B737-800 SRM 51-40-02-0G.
